IJPAM: Volume 69, No. 3 (2011)

$M^*$-CONTINUITY AND PRODUCT MINIMAL STRUCTURE
ON MINIMAL STRUCTURES

Won Keun Min$^1$, Young Key Kim$^2$
$^1$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA
e-mail: [email protected]
$^2$Department of Mathematics
MyongJi University
Yongin, 449-728, KOREA
e-mail: [email protected]


Abstract. We introduce the concept of $M^*$-continuity and investigate characterizations for $M^*$-continuity by using the new interior operator and closure operator defined in minimal structures. Also we introduce the concept of product minimal structures and study some related properties of such structures.

Received: January 26, 2011

AMS Subject Classification: 54C08

Key Words and Phrases: minimal structures, product minimal structures, $M$-continuous, $M^*$-continuous, $M^*$-open mappings, $m$-$T_2$, $m$-compactness, $m$-strongly closed graph

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 69
Issue: 3